# SDR 08FDEA01853

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53274929202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM FR 60 BETWEEN SEAT TRACKS NR 2 RT AND NR 3 RT HAS CORROSION ON CLS ADAPTER REMOVED LEVEL 1 CORROSION, REPAIRED BENT FLOORBEAM AND REPLACED CLS ADAPTER AT FR 60 BETWEEN SEAT TRACK NR 2 RT AND NR 3 RT IAW A300-600 SRM 53-10-15, FIG 205.
